# SDR AALA20100420TUL03

- Difficulty date: April 20, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .25 INCH CRACK INBOARD AFT CORNER OF RIB RIGHT WING ZERO LEADING EDGE SLAT.  ROUTED OUT .25 INCH CRACK IN CLOSER RIB PER EA MD80-27-010250.
